Prednisolone Eye Drops & Tinnitus

Discussion in 'Introduce Yourself' started by beew50, Sep 16, 2016.

    1. beew50

      beew50 Member

      Tinnitus Since:
      2010
      Cause of Tinnitus:
      Do not know - possibly TMJ
      Unrelenting ringing in my ears that actually interrupts my sleep. I was taking prednisolone eye drops for 8 weeks which I believe has caused this terrible spike. Anyone else experience this?
       
    2. glynis
      Feminine

      glynis Member Benefactor Hall of Fame Ambassador Team Awareness

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I dought it was the eye drops but I could be wrong.....lots of love glynis x
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.